I was diagnosed by my GI dr with the colonoscopy, they put me in the hospital right after that, I have had a few of them before and they said colitis, but this time it was colitis with symptoms of Crohn's (I had ulcers in my throat and an eye infection and a random bruise on my leg and few other markers of Crohn's). I just had another colonoscopy this past time too.
I think the problem is that before last year this didn't effect my life that much - I would have problems here and there but until I got really sick and a new diagnosis and am on lots of medicine it seems to just be a lot going on. I know they say you can go for years with just colitis and they don't know why but something can happen to trigger a flare up to Crohn's.
I am just trying to figure out if not getting my period (which has always been regular but maybe due to being on the pill) is a side effect I can either fix or expect to come back (i.e. when I stop the pred, if I gained more weight, if my body just needs time to regulate, etc)